# SDR UALA2012101805968

- Difficulty date: October 17, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N571UA
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 65,319 hours, 24,171 cycles
- Engine: Pwa PW2037
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: O-Ring
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAK RIGHT WING, IN THE MLG FWD TRUNNION AREA.  REPLACED O-RINGS ON SHUT-OFF VALVE ACTUATOR, REF MM 28-21-1.
